# SDR QR9R20210901003

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724399825
- Aircraft time: 1,341 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gearbox
- Part number: B304M1008101
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD WIPER STOPPED WORKING IN FLIGHT. A/C RESTRICTED FROM FLIGHT IN RAIN.
